Couldn't find what you looking for?

TRY OUR SEARCH!


My mother is a diabetic and started taking Maxide few months ago. She was told she was anemic after having some blood work doctors have done. However, I have heard that this could be a side effect of Maxide. I want to hear if that could really happen someone might have any side effects as anemia or kidney problems. Can anyone tell me what could happen else as Maxide side effects?

Loading...


I would strongly suggest that anyone who is taking Maxide supplement it with potassium. I know that it is not supposed to deplete the potassium but it definitely can. Since potassium is water soluble, the body flushes out what it does not need so it will not hurt you and will probably help elevate many Maxide side effects. It is the most common that occur side effects as cramps, dizziness, light-headedness, anxiety, agitation, and fatigue.
As soon as I feel any of these side effects, I take potassium until they go away, which I would recommend it to you. It takes about an hour for it to get into your system so give it time to work and prevent Maxide side effects. Most people do not realize the importance of potassium and that most of us are at a deficient of it. I know Maxide could be problematic, because it does cause some side effects. It helped me lower my blood pressure but as side effects, I experienced extreme irritability, depression, and leg cramps, but still it helped me.
Reply

Loading...